MAUDE Adverse Event Report: LIEBEL-FLARSHEIM INJ. OPTIV DH,SI W/OEM

LIEBEL-FLARSHEIM INJ. OPTIV DH,SI W/OEM
Model Number 844005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
This case was reported by a facility in (b)(6) on (b)(6) 2026.The customer states that at 8:30 a.M.On (b)(6) 2026, patient underwent lower limb cta examination.With the contrast medium flow rate set at 1.0, the sleeve of the high-pressure injector ruptured.After the abnormality was detected, the sleeve was replaced immediately to continue the examination.The incident caused the patient to feel frightened, and the repeated examination resulted in increased radiation exposure.The faulty device was immediately discontinued and replaced, and the examination was finally completed.

Brand Name
INJ. OPTIV DH,SI W/OEM
Common Device Name
INJ. OPTIV DH,SI W/OEM
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 
MDR Report Key25219082
Report Number1518293-2026-00022
Device Sequence Number9792971
Product Code IZQ
UDI-Device Identifier10746190002710
UDI-Public0110746190002710
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number844005
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown